MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

MEDTRONIC IRELAND ENDURANT II ILIAC STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Model Number ETLW1616C124E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/04/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis conclusion: a type ib endoleak was confirmed on the films provided; however the cause of the event could not be determined.Lack of pre-implant ct's did not allow for a thorough assessment of the pre-implant anatomy and earlier post-implant films were not provided for comparison.It is most likely that disease progression, as noted by the physician, with iliac aneurysm morphology changes since implantation were a factor in the reported type ib endoleak.Analysis of the returned film did not reveal any out of specification stent graft integrity issues.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant ii limb stent graft was implanted during the endovascular treatment of an abdominal aortic aneurysm.It was reported that during a follow up ct , disease progression and a type ib endoleak of the right common iliac artery was found.  the patient had a coil embolization treatment performed , with no issues.The physician plans to implant a limb extension at a later date.Per physician the cause was due to disease progression.No additional clinical sequelae were reported and the patient will be monitored.

Brand Name
ENDURANT II ILIAC STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key14277472
Report Number9612164-2022-01648
Device Sequence Number4893201
Product Code MIH
UDI-Device Identifier00643169467675
UDI-Public00643169467675
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/06/2019
Device Model NumberETLW1616C124E
Device Catalogue NumberETLW1616C124E
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/05/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2022
Initial Report FDA Received Date05/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale